# SDR CA160120006

- Difficulty date: August 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN)  THE ACFT IMPACTED AIRPORT TERRAIN DURING AN EMERGENCY LANDING ATTEMPT.  THE AIRPLANE SUSTAINED SUBSTANTIAL DAMAGE AND 3 OF THE 4 INJURED OCCUPANTS ONBOARD RECEIVED SERIOUS INJURIES, 1 RECEIVED MINOR INJURIES. CONTACT WITH THE NTSB HAS BEEN ESTABLISHED AND WAS INFORMED THAT THE ACFT WRECKAGE WILL BE MOVED TO ANOTHER LOCATION AT WHICH TIME IF ASSISTANCE IS REQUIRED ENGINE MFG WILL BE NOTIFIED.  UPDATE NR 1: THE INVESTIGATION REVEALED: ROTATIONAL SIGNATURES OBSERVED ON THE LT ENGINE ARE INDICATIVE OF ROTATION AT IMPACT.  THERE WAS NO EVIDENCE OF ANY PRE-IMPACT ANOMALIES NOTED.  EVEN IF THE EXHAUST SHOWED COMPRESSIVE DEFORMATIONS, THE RT ENGINE REVEALED NO COMPRESSOR TURBINE ROTATIONAL SIGNATURES AT THE TIME OF THE IMPACT INDICATING THAT THE ENGINE WAS NOT PRODUCING POWER AT IMPACT.  THE MINIMAL ROTATIONAL SCORING LOCATED ON THE POWER TURBINE WAS MOST LIKELY A RESULT OF THE PROPELLER WINDMILLING.  THERE WAS NO EVIDENCE OF ANY PRE-IMPACT ANOMALIES NOTED. THERE WERE NO ANOMALIES OBSERVED WHICH COULD PRECLUDE NORMAL ENGINE OPERATION. ENGINE SN AND TIME ADDED.
